# SDR SIMA20190301006

- Difficulty date: March 1, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JB6 CIRCUIT BREAKER BOX MOUNT PLATE HAS 2 CRACKS.  1/2 INCH TOTAL LENGTH.  C/A-REMOVED AND REPLACE'D JB6 CIRCUIT BREAKER BOX MOUNT PLATE IAW SRM 51-42-06.
